# SDR CA150629017

- Difficulty date: June 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,205 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) APPROX 20 MINS OUT CREW HAD A YELLOW HYD FAILURE & DECLARED A PAN PAN WITH ATC NO CFR TRUCKS WERE REQUESTED.  ACFT LANDED WITHOUT INCIDENT & WAS ABLE TO TAXI & BRAKE WITHOUT A TOW TO GATE.  RESOLUTION CREW SELECTED EDP OFF, YELLOW SYS WAS NOT EMPTY ON ARRIVAL.  YELLOW ELEC PUMP OPERATED ON GND FOR TROUBLESHOOTING.  PTU MANIFOLD CHECK VALVE 93094GM, O RING FAILED.  O RING REPLACED IAW AMM SUBTASK 29-13-15-50-050-B.  PTU OPERATIONS CHECK IAW AMM 29-23-00-710-002, SERVICEABLE.
